# SDR 02FDEA00287

- Difficulty date: April 25, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Worn
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB STRIP AT BS 1352 IS WORN THROUGH IN SEVERAL PLACES, OVER ENTIRE LT & RT SIDES.  REMOVED AND REPLACED CHORD PER SRM 51-30-2, 53-10-1, 51-30-5.
